View : 44 Download: 0

Hyponormality of Toeplitz operators on the Fock spaces

Title
Hyponormality of Toeplitz operators on the Fock spaces
Authors
Ko, EungilLee, Jongrak
Ewha Authors
이종락
Issue Date
2019
Journal Title
COMPLEX VARIABLES AND ELLIPTIC EQUATIONS
ISSN
1747-6933JCR Link

1747-6941JCR Link
Citation
COMPLEX VARIABLES AND ELLIPTIC EQUATIONS vol. 64, no. 11, pp. 1825 - 1843
Keywords
Toeplitz operatorshyponormalFock space
Publisher
TAYLOR &

FRANCIS LTD
Indexed
SCIE; SCOPUS WOS
Document Type
Article
Abstract
In this paper, we consider the hyponormality of Toeplitz operators T-phi on the Fock spaces F-2. First we characterize the necessary and sufficient conditions for the hyponormality of Toeplitz operators T-phi on F-2 with some symbol phi in the class of functions f + (g) over bar with polynomials f and g. Next, we consider the necessary condition for hyponormality of T-phi with trigonometric polynomial symbol phi.
DOI
10.1080/17476933.2018.1557156
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE